Catalog Home Page

Saturation on locally compact abelian groups

Bloom, W.R. and Sussich, J.F. (1985) Saturation on locally compact abelian groups. Journal of the Australian Mathematical Society (Series A), 38 (2). pp. 255-267.

Link to Published Version: http://dx.doi.org/10.1017/S1446788700023119
*Subscription may be required

Abstract

Let G be a locally compact abeian group, (μρ) a net of bounded Radon measures on G. In this paper we consider conditions under which (μρ) is saturated in Lp (G) and apply these results to the Fejér and Picard approximation processes.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1985 Australian Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/31366
Item Control Page Item Control Page